Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Spectral Multiplicity in Ergodic Theory
Authors: Anosov, Dmitri Victorovich
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Proceedings of the Steklov Institute of Mathematics
Volume: 290
Issue / Number: Suppl. 1
Start Page: S1
End Page: S44
Document Type: Article
ID: 717759.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.